# SDR C2XA03CL093

- Difficulty date: April 15, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED 2 EMERGENCY FLOOR LIGHT STRIPS WERE INOPERATIVE.   MAINTENANCE REPLACED NR 3 INVERTER AND A AISLE PATH EMERGENCY LIGHT STRIP.OPERATIONAL CHECKS WERE GOOD.INVERTER P/N 7824-1
